Convergence of interpolatory polynomials on Tchebycheff abscissas

A. K. Varma

Compositio Mathematica (1969)

  • Volume: 21, Issue: 1, page 7-20
  • ISSN: 0010-437X

How to cite

top

Varma, A. K.. "Convergence of interpolatory polynomials on Tchebycheff abscissas." Compositio Mathematica 21.1 (1969): 7-20. <http://eudml.org/doc/88998>.

@article{Varma1969,
author = {Varma, A. K.},
journal = {Compositio Mathematica},
keywords = {approximation and series expansion},
language = {eng},
number = {1},
pages = {7-20},
publisher = {Wolters-Noordhoff Publishing},
title = {Convergence of interpolatory polynomials on Tchebycheff abscissas},
url = {http://eudml.org/doc/88998},
volume = {21},
year = {1969},
}

TY - JOUR
AU - Varma, A. K.
TI - Convergence of interpolatory polynomials on Tchebycheff abscissas
JO - Compositio Mathematica
PY - 1969
PB - Wolters-Noordhoff Publishing
VL - 21
IS - 1
SP - 7
EP - 20
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/88998
ER -

References

top
  1. J. Balázs, and P. Turán [1] Notes on interpolation II, Acta. Math. Acad. Sci. Hung. Vol. 8 (1957) pp. 201-215. Zbl0078.05401MR88590
  2. J. Balázs and P. Turán [2] Notes on interpolation III, ibid. 9 (1958) pp. 195-214. Zbl0085.05104MR98264
  3. J. Balázs and P. Turán [3] Notes on interpolation IV, ibid. 9, (1958) pp. 243 — 258. Zbl0085.05202
  4. G. Freud [4] Bemerkung über die Konvergenz eines Interpolations fahrens von P. Turán, ibid. 9 (1958) pp. 337-341. Zbl0085.05201MR103365
  5. O. Kis [5] On trigonometric interpolation (Russian) (0, 2) case, ibid II (1960) pp. 256-276. Zbl0103.28703
  6. O. Kis [6] Remarks on interpolation (Russian), ibid. (1960) 49-64. Zbl0097.05903
  7. R.B. Saxena and A. Sharma [7] Convergence of interpolatory polynomials (0, 1, 3) interpolation, ibid. (1959) pp. 157-175. Zbl0087.05703MR104949
  8. R.B. Saxena [8] Convergence of interpolatory polynomials (0, 1, 2, 4) interpolation. Tran. of the Amer. Math. Society, Vol. 95, No. 2 (1960) pp. 361-385. Zbl0093.06702MR111963
  9. J. Suranyi and P. Turán [9] Notes on interpolation I on some interpolatory properties of ultraspherical polynomials, Acta Math. Acad. Sci. Hung.6 (1955) pp. 67-79. Zbl0064.30005MR71569
  10. P. Szasz [10] On quasi-Hermite-Fejer interpolation, ibid. (1959) pp. 413-439. Zbl0091.05704MR113069
  11. G. Szegö [11] Orthogonal polynomials, Amer. Math. Soc. Coll. Pub. Vol. 23 (1959) 2nd edition. Zbl0089.27501
  12. A. Sharma and A.K. Varma [12] Trigonometric interpolation, Duke Math. Jour.1965, pp. 341-357. Zbl0154.31401MR177233
  13. A. Sharma and A.K. Varma [13] Some interpolatory properties of Tchebycheff polynomials (0, 2) case modified. Pub. Math. Deb. Hungary1961, pp. 336-349. Zbl0100.28303MR139879
  14. A. Timan [14] Theory of Approx. Pergamon Press. Zbl0117.29001
  15. A.K. Varma [15] On some interpolatory properties of Tchebycheff polynomials. Duke Math. Jour.1961 Vol. 28, No. 3, pp. 449-462. Zbl0100.33403MR130512
  16. A.K. Varma [16] A problem of P. Turán. Canadian Math. Bulletin, Vol. 10, no. 4, 1967, pp. 531-557. Zbl0172.34401MR240512

NotesEmbed ?

top

You must be logged in to post comments.